# SDR QXEA200602379

- Difficulty date: August 23, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 12,244 hours, 8,921 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C3 CHECK, RIGHT WING INBOARD SLAT OUTER UPPER CORNER IS CHAFING ON UPPER LEADING EDGE SKIN.  FOUND CORNER OF TRAILING EDGE CHIPPED, ROUNDED CORNER SMOOTH.  MATERIAL LOSS WAS .001.  POLISHED UPPER SKIN CHAFFE.  WITHIN LIMITS OF SRM 57-42-01-101-001-A01.  TREATED AND PAINTED AREA.  NO PARTS REPLACED.
